# SDR SWIA201023632

- Difficulty date: February 2, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 24,360 hours, 20,198 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 138RB
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 10,562 hours, 9,131 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF FIRST OFFICER INSTRUMENTATION AFTER AUTO PILOT DISENGAGED.  (FLT 6587)  REPLACED NR 2 ADC AND NR 2 AHRS.
